Alert archive / Colorado / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 263, NWS Pueblo, CO

August 18, 2024Crowley County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Aug 18, 2024, 9:00 PM MDT for Crowley County, Colorado. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 18, 2024, 9:00 PM MDT (03:00 UTC)
Expired
Aug 18, 2024, 9:30 PM MDT
In force
30 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Crowley County, CO

The radar

The Pueblo radar (KPUX), 55 km from the middle of the area, began a volume at 03:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 3.0 hours before the alert went out and 331 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2024-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 42 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2024-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
42 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
4036 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

028 
WUUS55 KPUB 190300
SVRPUB
COC025-190330-
/O.NEW.KPUB.SV.W.0263.240819T0300Z-240819T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
900 PM MDT Sun Aug 18 2024

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Southeastern Crowley County in southeastern Colorado...

* Until 930 PM MDT.

* At 900 PM MDT, a severe thunderstorm was located over Sugar City,
  or 17 miles north of La Junta, moving northeast at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Sugar City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3812 10363 3814 10370 3815 10375 3835 10367
      3838 10354 3829 10353 3818 10360 3817 10363
TIME...MOT...LOC 0300Z 210DEG 15KT 3822 10366 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

mw
1 follow-up statement
442 
WWUS55 KPUB 190328
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
928 PM MDT Sun Aug 18 2024

COC025-190338-
/O.EXP.KPUB.SV.W.0263.000000T0000Z-240819T0330Z/
Crowley CO-
928 PM MDT Sun Aug 18 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CROWLEY COUNTY
WILL EXPIRE AT 930 PM MDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.

&&

LAT...LON 3812 10363 3814 10370 3815 10375 3835 10367
      3838 10354 3829 10353 3818 10360 3817 10363
TIME...MOT...LOC 0328Z 210DEG 15KT 3831 10359 

$$

mw

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 5:42 PM MDT, 3 hours 18 minutes earlier. Its key messages:

  • Gusty outflow winds and heavy rainfall possible with thunderstorms through this evening with one or two strong storms possible far east plains
  • Better chance for strong to severe thunderstorms southeast mountains and plains on Monday.
  • Daily chance for showers and thunderstorms through the extended period, with temperatures at or slightly above seasonal normals.
Area forecast discussion, Aug 18, 5:42 PM MDT, 3 hours 18 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
542 PM MDT Sun Aug 18 2024

.KEY MESSAGES...

- Gusty outflow winds and heavy rainfall possible with
  thunderstorms through this evening with one or two strong
  storms possible far east plains

- Better chance for strong to severe thunderstorms southeast
  mountains and plains on Monday.

- Daily chance for showers and thunderstorms through the
  extended period, with temperatures at or slightly above
  seasonal normals.

&&

.UPDATE...
Issued at 514 PM MDT Sun Aug 18 2024

Quick update to the gridded forecast database for cancellation
of the Heat Advisory for El Paso County, and to incorporate
latest obs data. Increased cloud cover and cooling temps have
reduced the danger in El Paso County. Will let advisory for
Pueblo County continue until expiration time of 7 PM.

&&

.SHORT TERM /THROUGH MONDAY/...
Issued at 205 PM MDT Sun Aug 18 2024

The shortwave rounding the upper ridge has trigger thunderstorms
over the mountains this afternoon.  These will push eastward and
develop along an outflow/frontal boundary which will drop through
the southeast plains this evening and overnight.  With precipitable
waters running around 100-140% of normal (highest over the
mountains) the main thunderstorm risks will be heavy rainfall and
gusty outflow winds.  Across the southeast plains surface dew points
range from 40s along the I-25 corridor to 60s north of the frontal
boundary which will be dropping south and westward through the
plains this evening.  HREF mean CAPE puts over 1000 J/kg across
Kiowa county through this evening though deep layer shears are
limited to around 25 kts. So for thunderstorms east of the mountains,
main storm risks will be gusty outflow winds up to 50 mph with
inverted V soundings adjacent to the mountains.  The risk for larger
hail and wind gusts around 60 mph will increase towards the KS
border along and north of the front.

Easterly low level flow on Monday will advect upper 50s to mid 60
dew points westward into the I-25 corridor/SE mts by afternoon. More
energy rotating through the northern periphery of the upper high
centered to the south will trigger widespread showers and
thunderstorms across the mountains, which will spread eastward into
the southeast plains during the late afternoon and evening. Easterly
flow beneath modest westerly flow aloft will result in stronger deep
layer shears with values around 40 kts by afternoon. HREF Mean CAPE
of 1000-2000 J/kg will result in a better chance for strong to
severe thunderstorms across the southeast mountains and plains.  Nam
shows around 3000 J/kg of CAPE pushing into the I-25 corridor around
21z but is highest with surface dew points. With straight line
hodographs, splitting supercells would be the primary storm mode
with longer hodographs/stronger shear favoring locations along and
north of highway 50.  Hail up to golf balls, and wind gusts over 60
mph will be the primary storm threat, though couldn't rule out a
brief tornado if we can stretch vorticity quickly along any residual
outflow boundaries. Given the upslope flow, will need to monitor
burn scars, urban areas, and locations with susceptible soil
conditions for a flash flood risk Monday afternoon and evening.
Models show signals of a convective cluster taking shape across
eastern CO as a low level jet sets up into the evening with likely
pops spreading eastward with time. -KT

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
Issued at 205 PM MDT Sun Aug 18 2024

Monday night and Tuesday...An upper ridge of high pressure will
continue to be located over the southern US, with the ridge axis
roughly over CO and NM. An upper shortwave will tap into abundant
available llvl moisture early Mon evening, and as was previously
discussed the potential for severe storm activity will be in place
across the eastern plains until around 9-10 PM, then activity will
gradually diminish from west to east overnight. Tuesday looks like
it will be a somewhat down day for shower and storm activity, though
some convection is still expected during the afternoon and evening
over the higher terrain. Plan on highs Tue in the 80s for the high
valleys, and mid 80s to lower 90s for the plains.

Wednesday through Friday...The upper ridge aloft shifts slightly to
the east midweek, while a strong low pressure system over Alaska
drops south along the Pacific NW. The center of the upper low will
reach the northern CA coastline by Fri. This will produce increasing
southwest flow aloft across the southwestern US, drawing abundant
monsoon moisture up across the Four Corners and into Colorado.
Shower and storm activity will become likely each afternoon and
evening over the mts and high valleys, with some overlap along the I-
25 Corridor even though for the most part the eastern plains will
see minimal activity as they sit firmly under high pressure.
Precipitable water amounts will be on the increase, so there will
have to be a daily assessment on flash flooding potential over the
higher terrain. Plan on temps to remain at or slightly above
seasonal normals, with highs each day in the mid 70s to around 80F
for the high valleys, and mid 80s to near 100F for the plains.

Saturday...The upper low finally starts to push onshore on Sat
across CA and into NV, while the upper ridge across the region
begins to flatten and pushes east into KS and the OK and TX
Panhandles. The extended procedure indicates decreasing pcpn
activity across the higher terrain, with temps dropping to right
around average levels. However, all of this will rely heavily on the
track of the approaching upper low. Moore

&&

.AVIATION /00Z TAFS THROUGH 00Z TUESDAY/...
Issued at 542 PM MDT Sun Aug 18 2024

Scattered showers and isolated storms to dimish through the
early evening hours, with partial clearing expected through
the overnight hours at COS, PUB and ALS. Breezy northerly winds
at COS and PUB behind a passing front will weaken overnight with
breezy east to southeast upslope flow expected at COS and PUB
Monday afternoon. Upslope flow and increasing available moisture
will lead to good chances of showers and storms developing aft
19Z across the eastern mountains and adjacent plains, with the
best chances of seeing storms at COS.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 7 PM MDT this evening for COZ086.

&&

UPDATE...MOORE
SHORT TERM...KT
LONG TERM...MOORE
AVIATION...MW
Hazardous weather outlook, Aug 18, 11:48 AM MDT, 9 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1148 AM MDT Sun Aug 18 2024

COZ058>089-093>099-191800-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1148 AM MDT Sun Aug 18 2024

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered to numerous thunderstorms will develop over the
mountains this afternoon and evening. The main risk from these
will be gusty outflow winds up to 40 mph, heavy rainfall and
lightning. Localized flash flooding will be possible on area burn
scars.

Storms will move into the adjacent plains after 2 PM. These will
be capable of producing gusty outflow winds up to 50 mph, brief
heavy rainfall and lightning. As they move eastwards towards the
Kansas border this evening, they will encounter better moisture
along a cold front where one or two strong to marginally severe
storms will be possible. Gusty winds up to 60 mph and hail up to
the size of quarters will be possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Showers and thunderstorms will be possible across our area each day
through the next week. The best chance for stronger, more impactful
storms will be Monday afternoon and evening. Some severe storms will
be possible as well, along with a better chance for flash flooding
conditions. Tuesday onwards, most of the convective activity and
heavy rain threat will be largely confined to the Continental
Divide.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

31/27

In the hours before

Special weather statement, Aug 18, 4:18 PM MDT, 4 hours 42 minutes before
Special Weather Statement
National Weather Service Pueblo CO
418 PM MDT Sun Aug 18 2024

COZ084-182245-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
418 PM MDT Sun Aug 18 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN EL PASO COUNTY
THROUGH 445 PM MDT...

At 418 PM MDT, Doppler radar was tracking a strong thunderstorm near
Peyton, or 21 miles northeast of Colorado Springs, moving east at 20
mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Calhan and Peyton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3901 10423 3898 10458 3912 10465 3913 10463
      3913 10430
TIME...MOT...LOC 2218Z 247DEG 19KT 3906 10455

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Moore
Special weather statement, Aug 18, 6:48 PM MDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Pueblo CO
648 PM MDT Sun Aug 18 2024

COZ086-190115-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
648 PM MDT Sun Aug 18 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL PUEBLO COUNTY THROUGH
715 PM MDT...

At 648 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles southeast of Blende, or 14 miles south of Pueblo Airport,
moving northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Pueblo Airport and Avondale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3798 10441 3806 10458 3828 10451 3817 10421
TIME...MOT...LOC 0048Z 207DEG 16KT 3809 10446

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Moore
Special weather statement, Aug 18, 7:20 PM MDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Pueblo CO
720 PM MDT Sun Aug 18 2024

COZ086-190145-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
720 PM MDT Sun Aug 18 2024

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL PUEBLO COUNTY
THROUGH 745 PM MDT...

At 719 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Avondale, or 11 miles southeast of Pueblo Airport,
moving north at 10 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Eastern Pueblo, Pueblo Airport, Boone, Avondale, and Pueblo Depot.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3805 10431 3809 10452 3832 10452 3825 10419
TIME...MOT...LOC 0119Z 198DEG 9KT 3814 10441

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Moore
Special weather statement, Aug 18, 7:46 PM MDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Pueblo CO
746 PM MDT Sun Aug 18 2024

COZ086-190215-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
746 PM MDT Sun Aug 18 2024

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL PUEBLO COUNTY
THROUGH 815 PM MDT...

At 746 PM MDT, Doppler radar was tracking a strong thunderstorm near
Boone, or 15 miles southeast of Pueblo Airport, moving north at 10
mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Boone, Avondale, and Pueblo Depot.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3804 10419 3811 10441 3832 10436 3824 10406
TIME...MOT...LOC 0146Z 200DEG 10KT 3816 10427

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Moore
Special weather statement, Aug 18, 8:13 PM MDT, 47 minutes before
Special Weather Statement
National Weather Service Pueblo CO
813 PM MDT Sun Aug 18 2024

COZ086-089-190300-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-Crowley County CO-
813 PM MDT Sun Aug 18 2024

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL CROWLEY AND
NORTHEASTERN PUEBLO COUNTIES THROUGH 900 PM MDT...

At 813 PM MDT, Doppler radar was tracking a strong thunderstorm over
Boone, or 15 miles east of Pueblo Airport, moving northeast at 20
mph.

HAZARD...Heavy rain, wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Boone, Avondale, and Pueblo Depot.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3813 10414 3821 10436 3844 10423 3835 10397
TIME...MOT...LOC 0213Z 211DEG 16KT 3824 10422

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

mw
Special weather statement, Aug 18, 8:21 PM MDT, 39 minutes before
Special Weather Statement
National Weather Service Pueblo CO
821 PM MDT Sun Aug 18 2024

COZ089-093-190300-
Crowley County CO-La Junta Vicinity/Otero County CO-
821 PM MDT Sun Aug 18 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL OTERO AND SOUTHEASTERN
CROWLEY COUNTIES THROUGH 900 PM MDT...

At 821 PM MDT, Doppler radar was tracking a strong thunderstorm near
Rocky Ford, or 13 miles west of La Junta, moving north at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Rocky Ford, Ordway, Manzanola, Sugar City, and Crowley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3794 10372 3798 10389 3825 10386 3825 10371
      3819 10358
TIME...MOT...LOC 0221Z 194DEG 14KT 3804 10378

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

mw

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 6:48 PM MDTSpecial Weather StatementPUBPueblo27 min
Aug 18, 7:20 PM MDTSpecial Weather StatementPUBPueblo25 min
Aug 18, 7:46 PM MDTSpecial Weather StatementPUBPueblo29 min
Aug 18, 8:13 PM MDTSpecial Weather StatementPUBPueblo47 min
Aug 18, 8:21 PM MDTSpecial Weather StatementPUBOtero39 min
Aug 18, 8:38 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero22 min
Aug 18, 9:25 PM MDTSpecial Weather StatementPUBKiowa35 min
Aug 18, 9:27 PM MDTSpecial Weather StatementPUBCrowley33 min
Aug 19, 1:42 PM MDTSpecial Weather StatementPUBSaguache48 min
Aug 19, 1:59 PM MDTSpecial Weather StatementPUBSaguache46 min
Aug 19, 2:47 PM MDTSpecial Weather StatementPUBSaguache43 min
Aug 19, 3:03 PM MDTSpecial Weather StatementPUBPueblo27 min
Aug 19, 3:12 PM MDTSpecial Weather StatementPUBElbert33 min
Aug 19, 3:34 PM MDTSpecial Weather StatementPUBTeller41 min
Aug 19, 3:37 PM MDTSpecial Weather StatementPUBPueblo38 min
Aug 19, 4:15 PM MDTSpecial Weather StatementPUBElbert30 min
Aug 19, 4:20 PM MDTSevere Thunderstorm WarningPUBEl Paso25 min
Aug 19, 4:29 PM MDTSpecial Weather StatementPUBEl Paso31 min
Aug 19, 4:32 PM MDTSpecial Weather StatementPUBFremont28 min
Aug 19, 4:32 PM MDTSpecial Weather StatementPUBEl Paso43 min
Aug 19, 4:38 PM MDTSevere Thunderstorm WarningPUBEl Paso52 min
Aug 19, 4:43 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller47 min
Aug 19, 4:46 PM MDTSevere Thunderstorm WarningPUBEl Paso, Fremont, Pueblo44 min
Aug 19, 4:55 PM MDTSevere Thunderstorm WarningPUBEl Paso35 min
Aug 19, 5:17 PM MDTSevere Thunderstorm WarningPUBFremont, Pueblo28 min
Aug 19, 5:23 PM MDTSevere Thunderstorm WarningPUBEl Paso52 min
Aug 19, 5:24 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBEl Paso, Pueblo51 min
Aug 19, 5:46 PM MDTSpecial Weather StatementPUBPueblo44 min
Aug 19, 5:47 PM MDTSpecial Weather StatementPUBSaguache28 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.